Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 20, 2014, 09:39:09 PM

Login with username, password and session length


Members
  • Total Members: 23735
  • Latest: g.pikup
Stats
  • Total Posts: 642817
  • Total Topics: 48901
  • Online Today: 242
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I am the radish man! Atripla and skin issues  (Read 1100 times)

0 Members and 1 Guest are viewing this topic.

Offline Fondoo

  • Member
  • Posts: 72
I am the radish man! Atripla and skin issues
« on: March 12, 2010, 06:31:58 PM »
 Hi all,
  I started Atripla last night and within an hour after taking it my skin started getting hot and sensitive. Today I am very red in the face and chest. I am curios about anyones experience with this so I may have a clue what to expect. My docs on vacation for a week but he did mention this may happen and is not a cause to stop the meds. Also the whites of my eyes have a slight yellow to them. Otherwise I feel good the drug has seemed to help my PCP recovery already at least today I have more energy and clarity of mind since I got sick.

Offline blue_cheese

  • Member
  • Posts: 8
Re: I am the radish man! Atripla and skin issues
« Reply #1 on: March 13, 2010, 11:35:04 AM »
Hi all,
  I started Atripla last night and within an hour after taking it my skin started getting hot and sensitive. Today I am very red in the face and chest. I am curios about anyones experience with this so I may have a clue what to expect. My docs on vacation for a week but he did mention this may happen and is not a cause to stop the meds. Also the whites of my eyes have a slight yellow to them. Otherwise I feel good the drug has seemed to help my PCP recovery already at least today I have more energy and clarity of mind since I got sick.

Slight yellow of your eyes indicate that there's problem with your liver, you should contact the pharmacist as soon as possible.


Offline jonny81

  • Member
  • Posts: 13
  • "Fall seven times, stand up eight"
Re: I am the radish man! Atripla and skin issues
« Reply #2 on: March 15, 2010, 04:16:47 AM »
Hey there - if ur getting yellowish eyes you should DEF go to the doctor - it means your liver function is not what it should be - drink plenty of water until then.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.